# SDR QXEA2011122801444

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER CLIP AT STA 6.7 STRINGER 25P.  REMOVED CORROSION IAW SRM 51-21-00.  CLIP FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23.  REMOVED STRINGER CLIP IAW SRM 51-42-05.  FABRICATED NEW STRINGER, ALODINED AND PRIMED IAW DWG 853295.  INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05.  COMPLIED WITH TASK CARD 6-53-1059.
